I've been on the patch at 75mcg/72 hours for about 8 months to help me cope with unrelenting fibro pain, but as many of you know who have been trapped in the fentanyl hell, it's not worth the brief period of relief you may or may not find.
I sit here at my desk, 6 days into my cold turkey withdrawal and I want to scream. I can't breathe, I can't rest, I am unable to concentrate and I am afraid I won't make it through the time it will take to get out the other side.
Please help me with this. I am praying to get through to myself again. What should I be using to help cope with the physical side effects of the w/d? I have seen so many different opinions - I'm too confused to keep looking all around the web to see what is out there. I saw a thread from 2012, and hope that someone will hear my plea for a helping hand as well.
I'm seeing him next week, but he was really reluctant to take me off, so I am making the break on my own. I wanted to get started so he wouldn't talk me out of it again. Now that I have had a week - it will be 2 and 1/2 by the time I see him - I can show some progress and get advice. And yeah, you're so right- if he's not going to help me through it, I'll move on to someone who can.
Thanks for caring to answer.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.